| Model Number |
7300TFX |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
Edwards reviewed the literature article, "simultaneous transcatheter tricuspid viv and mitral viv replacement with lampoon in a patient with early bioprosthetic mv and tv dysfunction from halt", april 1, 2025, by andrew chiou, fady ibrahim, curtiss stinis.It was learned that a patient with a unknown 27mm edwards magna ease valve in the mitral position underwent a valve-in-valve procedure after approximately 2 years due to thrombosis/halt with severe mitral regurgitation.The tmvr and lampoon procedures was performed with a 26mm 9755rsl valve.Per clinical case, the patient presented with progressive fatigue, shortness of breath, significant volume overload.Pre-operative tee showed an immobile, thickened lateral bioprosthetic mv leaflet leading to severe mr.Short, thickened, immobile bioprosthetic tv leaflets leading to torrential tr.Cardiac ct revealed mv and tv leaflet thrombosis with evidence of halt and reduced leaflet mobility.Anticoagulation therapy was initiated however patient continued to have persistent symptoms and valvular dysfunction and underwent viv.Post-procedure tte showed well seated mv and tv with no residual mr or tr.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: a1, a2 (date of birth), b3, b4, d1, d4 (model number, serial number, expiration date, primary unique device identification), d6a., b5, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Article: chiou, a, ibrahim, f, stinis, c.Simultaneous transcatheter tricuspid viv and mitral viv replacement with lampoon in a patient with early bioprosthetic mv and tv dysfunction from halt.Jacc (2025), doi: https://doi.Org/10.1016/s0735-1097(25)03911-7 thrombosis is a condition in which blood coagulates and creates what is commonly known as blood clots.Thrombosis can cause life-threatening conditions requiring immediate medical attention.Bioprosthetic valve thrombosis (bpvt) is one category of bioprosthetic valve dysfunction and is an increasingly recognized complication of tissue valve prosthesis.Bpvt usually occurs late after implantation and can be further categorized into two subcategories: clinical valve thrombosis (cvt) and subclinical valve thrombosis (slt).Clinical valve thrombosis is defined as clinically apparent prosthetic valve dysfunction with the typical finding of an increased transvalvular gradient with a mobile mass -thrombus on the prosthetic heart valve as visualized by echocardiography or multi-detector computed tomography (mdct).Valve thrombosis is a known potential risk associated with the use of bioprosthetic heart valves, which is included in the instructions for use (ifu), and there is no evidence to suggest a manufacturing non-conformance or defect contributed, thus no further evaluation is needed.This event will be included in ongoing monitoring and trending.Based on the information available, the most likely cause is patient factors including patient's history of heart failure and fen-phen use which increases risk for clots.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.H11: corrected data: e1 (contact).
Event or Problem Description
Edwards reviewed the literature article, simultaneous transcatheter tricuspid viv and mitral viv replacement with lampoon in a patient with early bioprosthetic mv and tv dysfunction from halt, (b)(6) 2025.It was learned that a patient with a 27mm 7300tfx mitral valve in the mitral position underwent a valve-in-valve procedure after an implant duration of 2 years, 5 months due to thrombosis/halt with severe mitral regurgitation.The tmvr and lampoon procedures was performed with a 26mm 9755rsl valve.Per clinical case, the patient presented with progressive fatigue, shortness of breath, significant volume overload.Pre-operative tee showed an immobile, thickened lateral bioprosthetic mv leaflet leading to severe mr.Short, thickened, immobile bioprosthetic tv leaflets leading to torrential tr.Cardiac ct revealed mv and tv leaflet thrombosis with evidence of halt and reduced leaflet mobility.Anticoagulation therapy was initiated however patient continued to have persistent symptoms and valvular dysfunction and underwent valve-in-valve.Post-procedure tte showed well seated mv and tv with no residual mr or tr.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2.H11: corrected data: b5.